If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Liver Problems

Collapse

About the Author

Collapse

murrayfan33 I am 43,have a beautiful daughter, and am loving my new life ! Find out more about murrayfan33
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Liver Problems

    Does anyone have problems with their liver count ? Mine is always coming back high, and I`m starting to worry.
    Hello, I`m Craig, I have H.O.C.M. and I`m making the most of my life with my daughter and my wife!!!

  • #2
    Re: Liver Problems

    Some medicines are hard on the liver. Has your doctor discussed changing meds with you? I suggest you call Lisa at 973-983-7429 and she will be glad to help you find a specialist who is a good match for you. She might have a hard time getting back to you until next week, though. She is organizing a large meeting for this weekend. I look forward to hearing from you soon.

    Reenie
    Reenie

    ****************
    Husband has HCM.
    3 kids - ages 23, 21, & 19. All presently clear of HCM.

    Comment


    • #3
      Re: Liver Problems

      Amiodarone (Cordarone) is one drug in particular that can cause this. You need to talk to your doctor about decreasing the dose if you are on it.

      No need to panic, but the cause needs to be found and addressed with all due speed.

      keep us posted,

      S

      Comment


      • #4
        Re: Liver Problems

        Hi Craig!

        It depends on your meds as to what effects it may have on your liver. I would suggest that this is a good question for the docs at the meeeting!
        Good to see you on the board!!!

        See you at the meeting!
        Lisa
        Knowledge is power ... Stay informed!
        YOU can make a difference - all you have to do is try!

        Dx age 12 current age 46 and counting!
        lost: 5 family members to HCM (SCD, Stroke, CHF)
        Others diagnosed living with HCM (or gene +) include - daughter, niece, nephew, cousin, sister and many many friends!
        Therapy - ICD (implanted 97, 01, 04 and 11, medication
        Currently not obstructed
        Complications - unnecessary pacemaker and stroke (unrelated to each other)

        Comment


        • #5
          Re: Liver Problems

          Craig, many meds can affect the liver. Go over your entire list of meds with your doctor and be sure to include over-the-counter meds, vitamins, herbals, etc. Large amounts of tylenol can affect the liver, some meds used to lower cholesterol can cause problems in certain people. These are just a few, there are many different ones with the potential, depending on the person, so your doctor should be able to go over this with you and at least tell you which ones should not be causing the problem for you. That would be a bit of reassurance to you to know that you aren't continuing something that may be wrong for you. Best wishes, Linda

          Comment

          Today's Birthdays

          Collapse

          Working...
          X